# SDR 95ZZZX4074

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37741
- Make and model: Bell 206B
- Aircraft serial: 1695
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 70010H000A180
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LOSS OF HYDRAULIC BOOST DUE TO HYDRAULIC FLUID LEAKING FROM SMALL HOLE ON PRESSURE LINE FROM HYDRAULIC PUMPS TO FILTER HEAD. INTERNAL BREAKDOWN DUE TO RUBBER SWELLING.  REPLACED PRESSURE LINE.  OPS CHECK OK.
